Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Statistical Theory of Inhomogeneous Spectral Line Shapes Applied to Financial Markets

Title data

Kador, Lothar:
Statistical Theory of Inhomogeneous Spectral Line Shapes Applied to Financial Markets.
In: Journal of Luminescence. Vol. 86 (2000) Issue 3-4 . - pp. 219-223.
ISSN 0022-2313
DOI: https://doi.org/10.1016/S0022-2313(00)00166-6

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics
Research Institutions > Research Centres > Bayreuth Institute of Macromolecular Research - BIMF
Research Institutions
Research Institutions > Research Centres
Result of work at the UBT: Yes
DDC Subjects: 500 Science
500 Science > 500 Natural sciences
500 Science > 530 Physics
Date Deposited: 30 Mar 2015 13:16
Last Modified: 30 Mar 2015 13:16
URI: https://eref.uni-bayreuth.de/id/eprint/8701